CHILDRENS ALLERGY RELIEF- diphenhydramine hydrochloride tablet, chewable
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Diphenhydramine HCl 12.5 mg
- temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- runny nose
- itchy, watery eyes
- itching of the nose or throat
- to make a child sleepy
- with any other product containing diphenhydramine, even one used on skin
- a breathing problem such as emphysema or chronic bronchitis
- difficulty in urination due to enlargement of the prostate gland
taking sedatives or tranquilizers.
- marked drowsiness may occur
- avoid alcoholic beverages
- alcohol, sedatives, and tranquilizers may increase drowsiness
- use caution when driving a motor vehicle or operating machinery
- excitability may occur, especially in children
ask a health professional before use.
In case of overdose, get medical help or contact a Poison Control Center right away.
- find right dose on chart below
- chew or crush tablets completely before swallowing; do not swallow tablets whole
- take every 4 to 6 hours, or as directed by a doctor
- do not take more than 6 times in 24 hours
|Age (yr)||Dose (chewable tablets)|
|children under 2 years||do not use|
|children 2 to 5 years||do not use unless directed by a doctor|
|children 6 to 11 years||1 to 2 chewable tablets (12.5 mg to 25 mg)|
|adults and children 12 years and over||2 to 4 chewable tablets (25 mg to 50 mg)|
- TAMPER EVIDENT: DO NOT USE IF OUTER PACKAGE IS OPENED OR BLISTER IS TORN OR BROKEN
- store at 25ºC (77ºF); excursions permitted between 15º-30ºC (59º-86ºF)
- avoid high humidity
- see end flap for expiration date and lot number
D&C red #27 aluminum lake, D&C red #30 aluminum lake, dextrates hydrated, ethylcellulose, FD&C blue #1 aluminum lake, flavor, hydroxypropyl cellulose, magnesium stearate, mannitol, stearic acid, sucralose, sucrose
Compare to the active ingredient in
Children’s Benadryl® Chewables*
• Runny nose
• Itchy, watery eyes
• Itchy throat
18 CHEWABLE TABLETS
Chew or crush tablets completely before swallowing.
TAMPER EVIDENT: DO NOT USE IF PACKAGE IS OPENED OR IF BLISTER
UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
*This product is not manufactured or distributed by
Johnson & Johnson Corporation, owner of the registered
trademark Children’s Benadryl® Chewables.
Distributed by: CVS Pharmacy, Inc.
One CVS Drive, Woonsocket, RI 02895
CVS.com® 1-800-SHOP CVS
CVS Quality Money Back Guarantee
CVS Health 44-585
|CHILDRENS ALLERGY RELIEF diphenhydramine hcl tablet, chewable|
|Labeler — CVS Pharmacy (062312574)|
|LNK International, Inc.||038154464||pack (59779-585)|
|LNK International, Inc.||832867837||pack (59779-585)|
|LNK International, Inc.||832867894||manufacture (59779-585)|
|LNK International, Inc.||868734088||pack (59779-585)|
|LNK International, Inc.||967626305||pack (59779-585)|
Revised: 06/2022 CVS Pharmacy
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.